Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had surgical abortion done. Getting lower back pain. How to get cured?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
I had a surgical abortion a few days ago and all of a sudden I have these weird lower back pains, I'm not one to really like to take medicines. Is there any way I can make them go away without having to take medicine?
Posted Thu, 2 Aug 2012 in Abortion and Stillbirth
Answered by Dr. Sudhir 16 minutes later

Thanks for the question.

In your case, you need to first be sure that it's only back pain and not related to any pelvis issue or recent abortion.

If this pain is limited to back and there are no pelvic symptoms, then alternate warm and ice application can help to relieve back pain. In addition you can try physiotherapy.

Local analgesics cream can be tried, if you don’t mind using it. These are commonly used and don’t cause significant side effects.

But again ideal approach would be to get a clinical evaluation done to confirm that this is just lower back ache and not related to the pelvic organs. A gynecologist can help you here.

Hope that answers your question. I will be available to answers any follow ups if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor